# SDR USAA2009110593042

- Difficulty date: November 4, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 64,352 hours, 28,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40652500
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 612 - ATL - EEL - FLOOR LEVEL EMERGENCY LIGHT AT SEATS 13ABC IS MISSING LENS.  MAINTENANCE INSTALLED LENS AT FLOOR LEVEL EMERGENCY LIGHT SEATS 13ABC.
